# SDR AALA202509023038

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,821 hours, 32,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING REPLACEMENT OF LEFT AFT DOOR ESCAPE SLIDE. GIRT BAR WOULD NOT ENGAGE WITH SPRING PAWLS. REFERENCE W/C 26L00025010 STEP 10.A.5. MAINTENANCE FOUND UPPER FLEXIBLE CONTROL PLATE ASSEMBLY BUSHING OUT OF PLACE. REMOVED AND REPLACED BUSHING IAW CMM 52-13-15.
